I have taken a round of Levaquin and a few Cipro within the last year to deal with prostatitis. Within the last three weeks I have also come down with tendonitis in both thumbs, both forearms, a bit in my neck, and plantar fasciitis. While I initially figured these were just repetitive stress injuries, and old injuries flared up, but I am now confident that the quinolones are the cause for the flare up. I hope they continue to heal, but I am curious: When reading about quinolones on the web you hear every bad story there is regarding tendon rupture, CNS problems, etc. etc. Now quinolones are also one of the most common drugs prescribed in the world..so either we are in for a huge fucking problem or many people take these without an adverse drug reaction. So I am wondering - who where has EVER taken a quinolone: Levaquin, Cipro, Avelox, etc. And if you have - have you ever experienced any side effects? Tendonitis? The effects of these drugs seem particularly insidious, and apparently can cause ~6 months after cessation. I suck at taking breaks from training but I am going to force myself to take it easy for the next month in the hopes this clears up.